# SDR 03FDEA00105

- Difficulty date: February 3, 2003
- Submitted: February 5, 2003
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 43,982 hours, 26,009 cycles
- Engine: Pwa JT8D
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N01087)  CORROSION ON FLOORBEAM ( BS 344, LBL 25 TO RBL 25, WL 208).  REMOVED CORROSION FROM FLOORBEAM (BS 344 LBL 25 TO RBL 25) MATERIAL REMOVED .035 INCH X 1 X 20 INCH, O.T. .100 INCH DETERMINED TO BE OUT OF LIMITS IAW SRM 53-10-1.  FABRICATED NEW UPPER CHORD AND REPAIR ANGLE SPLICES IAW SR 27-53-007.  INSTALLED NEW UPEPR CHORD AND ANGLE SPLICES IAW SR 27-53-007.
